I had an injury that required surgery about two years ago. since then I have been taking percs (5mg) every couple of days. The Dr. took me off them 6 months ago so I have been getting them on the streets. I have tried to get off of them so a friend set me up with suboxone also from the streets. My question is what should I expect from suboxone withdrawls. I have been taking 2 mg to start and have tapered of to .5 mg per day. should i even be concerned with the withdrawls or just keep tapering off.
3 Oct 2010
That is a hard one to call since you have only been on it a short time and you are not taking much. It lasts from 24 hours to 5 days, in some people. It is advised to get to .25 mgs and then skip a day for a while, skip 2 days, skip 3 days. You won't feel the withdrawal for at least 3 days after you stop. Keep enough around to take some if you feel withdrawal 3 to 5 days after your last dose, that way you won't go into a full withdrawal, and you can simply take a small amount. If you will start walking or some other exercise that you can do, and kick those endorphins in, it will help heal the brain ( neurotransmitter/receptor sites connection) regulate your sleep/eat/waking cycles and make you feel better mentally or physically. Each person seems to respond differently to suboxone. Good Luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... do. Is it normal to have suboxone feelings of withdrawl because the Dr put me on percocet for 2 wks. My normal dose is 12mg,,, please help
3 answers • 26 May 2010
I've been on Suboxone for 2 months now. Yesterday I had a procedure on my wrist and said if I can stick it out for 48 hrs off Sub, I can take a ...
2 answers • 8 Oct 2010
I have been taking tramadol for about 3 months (13 per day) and when I tried to stop I got unbelievable withdrawal. Can I detox with percocet? I ...
2 answers • 31 Mar 2011
I was involved in an accident in September that resulted in neck surgery (cervical disc replacement) and a re injury of an old pelvic fracture. I was ...
1 answer • 3 May 2012